Thyroid remove. I feel horrible. What going on with my body? Not myself!
I have pain in my legs, sometime cold, shakes and tired . I thought the removal of my thyroid would help me. I feel worst. My Dr. increase Sythroid med. It been three weeks since mysurgery, when do I feel ok.?
It takes 6 weeks for your med to take full effect on the lab values and will take longer for you to feel optimal. You need to give it more time. And it might be increased again too, slow process. Be kind to your body in this time frame. Skip the junk food and stretch daily and exercise lightly until your thyroid hormone levels are correct. You are hypo and can injure your muscles during this time, but you must stretch. Anxiety - shakes are a hypo symptom too.
May I also include that it is also very important to get as much rest as you can. Your body is struggling right now to heal, and being hypo is limiting this. As Moose said, it is a slow process and takes time. You cannot rush it. My advise is to make sure your Dr is running your labs every 6 weeks until you reach an optimal level.
Please also make sure you are have ALL the correct tests done: TSH, Free T4 and Free T3. You MUST have the free t3 done with the free t4 to make sur eyou are converting the t4 med into the active t3....this is critical.
You are only 3 weeks post op....be kind to yourself. :)
I had a full thyrodectomy March 19,2010 and RAI on April 29, 2010. I am still feeling pretty bad. I am having Nausea, Headaches & body aches. I think it got worst after my RAI. I started taking 150mcg of Levothyroxine on May 8, 2010 after my body scan. My Endocronologist said it will get better over time, but I am still waiting. I hope the meds start working soon. I hope you start feeling better as well. At least we are over the surgery process and can only hope for things to start looking up for us. We have just got to hang in there a little longer. It is important to let those around us, such as family members know that it will take time. Sometimes our loved ones forget that it is a long process and want us back to normal as soon as possible. Sometimes we might need to remind our loved ones that we are still feeling ill and we are doing everything we can to try to get better.
Did you have Radioactive Uptake Scan or RAI I-131...radioactive uptake scan is in actual fact I -121 and a lot easier on the body than the ablating RAI.
Either way...have you had labs done? FT3, FT4 TSH?
If you had RAI (ablation of any thyroid tissue and/or Thyca then you shouldnt just be started on a 'generic starting dose'.
Your labs shouldve been done before you was given the dose.
I think the best thing is to go for your labs and take it from there with your Doc.
Yobae..it does take some time for the thyroid hormones to build up in your body but I would also suggest that you ask your Doc to check your Calcium levels as most TT patients need Calcium and D3.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.